# SDR REXA2014062200626

- Difficulty date: June 22, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N8855A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7855
- Aircraft time: 23,693 hours, 20,964 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR EMER LIGHTING NOT ILLUMINATING AFT OF THE OVERWING EMERGENCY EXIT.  SECURED EMER LIGHTING CONNECTOR AT AFT END IAW AMM 33-51-01.  LIGHT OPERATIONS CHECKED GOOD OK FOR SERVICE.
